# SDR RAAA99B2033

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND FLOOR SUPPORT CHANNEL CRACKED AT FORWARD ATTACH HOLE AND FLOORBEAM ATTACH HOLE ELONGATED AT BS 328 RBL 44.  REMOVED FLOOR SUPPORT CHANNEL, FABRICATED NEW CHANNEL 7075T6 .094 IAW 51-10-02.  TREATED AND PRIMED IAW 51-10-06.  INSTALLED CHANNEL IAW SRM 51-30-02.
